Article citationsMore>>

G. Vainikko, A. Kivinukk and J. Lippus, “Fast Solvers of Integral Equations of the Second Kind: Wavelet Methods,” Journal of Complexity, Vol. 21, No. 2, 2005, pp. 243-273. doi:10.1016/j.jco.2004.07.002

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.